# SDR ASOA201703011281

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOOR PANEL 141 ALF SUPPORT CORRODED ON AFT SIDE OF FS 280.00. REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01,51-42-21-001-001-A01,51-42-13-001-001-A01.
